# SDR SIMA20140603006

- Difficulty date: June 3, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 38,923 hours, 32,503 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAIL FWD FUSELAGE I HAS TWO DENTS 27 & 33, OUT OF LIMITS PN L 120-41320-055.  TWO DENTS 27 & 33 FWD FUSELAGE I PN L 120-41320-055 ARE ACCEPTED AS IS IAW ERS-5300-549.
